Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 308751, 9 pages
http://dx.doi.org/10.1155/2014/308751
Research Article

Higher Integrability for Very Weak Solutions of Inhomogeneous -Harmonic Form Equations

1Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China
2College of Science, Hebei United University, Tangshan, Hebei 063009, China

Received 5 February 2014; Revised 12 June 2014; Accepted 16 June 2014; Published 13 July 2014

Academic Editor: Hongya Gao

Copyright © 2014 Yuxia Tong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. Ding, and C. Nolder, Inequalities for Differential Forms, Springer, New York, NY, USA, 2009. View at MathSciNet
  2. C. A. Nolder, “Hardy-Littlewood theorems for A-harmonic tensors,” Illinois Journal of Mathematics, vol. 43, no. 4, pp. 613–632, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Iwaniec and C. Sbordone, “Weak minima of variational integrals,” Journal für die Reine und Angewandte Mathematik, vol. 454, pp. 143–161, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Ding and J. Zhu, “Poincaré-type inequalities for the homotopy operator with LϕΩ-norms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3728–3735, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Ding and C. A. Nolder, “Weighted poincaré inequalities for solutions to A-harmonic equations,” Illinois Journal of Mathematics, vol. 46, no. 1, pp. 199–205, 2002. View at Google Scholar
  6. Y. Wang and G. Li, “Weighted decomposition estimates for differential forms,” Journal of Inequalities and Applications, vol. 2010, Article ID 649340, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Xing, “Poincaré inequalities with Luxemburg norms in L '(m)-averaging domains,” Journal of Inequalities and Applications, vol. 2010, Article ID 241759, 11 pages, 2010. View at Publisher · View at Google Scholar
  8. H. Gao, “Weighted integral inequalities for conjugate A-harmonic tensors,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 253–263, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. Heinonen, T. Kilpelainen, and O. Martio, Nonlinear Potential Theory Of Degenerate Elliptic Equations, Oxford University Press, New York, NY. USA, 1993. View at MathSciNet
  10. G. Li and C. Yang, “The existence of a nontrivial solution to a nonlinear elliptic boundary value problem of p-Laplacian type without the Ambrosetti-Rabinowitz condition,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 12, pp. 4602–4613, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Zheng, X. Zheng, and Z. Feng, “Optimal regularity for A-harmonic type equations under the natural growth,” Discrete and Continuous Dynamical Systems B, vol. 16, no. 2, pp. 669–685, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Gao, J. Qiao, and Y. Chu, “Local regularity and local boundedness results for very weak solutions of obstacle problems,” Journal of Inequalities and Applications, vol. 2010, Article ID 878769, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Bao, T. Wang, and G. Li, “On very weak solutions to a class of double obstacle problems,” Journal of Mathematical Analysis and Applications, vol. 402, no. 2, pp. 702–709, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. B. Stroffolini, “On weakly A-harmonic tensors,” Studia Mathematica, vol. 114, no. 3, pp. 289–301, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Gao and Y. Wang, “Weak WT2-class of differential forms and weakly A-harmonic tensors,” Applied Mathematics-A Journal of Chinese Universities, vol. 25, no. 3, pp. 359–366, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. Iwaniec and A. Lutoborski, “Integral estimates for null Lagrangians,” Archive for Rational Mechanics and Analysis, vol. 125, no. 1, pp. 25–79, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. T. Iwaniec and G. Martin, “Quasiregular mappings in even dimensions,” Acta Mathematica, vol. 170, no. 1, pp. 29–81, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. T. Iwaniec, L. Migliaccio, L. Nania, and C. Sbordone, “Integrability and removability results for quasiregular mappings in high dimensions,” Mathematica Scandinavica, vol. 75, no. 2, pp. 263–279, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, vol. 105 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1983. View at MathSciNet
  20. T. Iwaniec, “p-Harmonic tensors and quasiregular mappings,” Annals of Mathematics. Second Series, vol. 136, no. 3, pp. 589–624, 1992. View at Publisher · View at Google Scholar · View at MathSciNet